# SDR DL75E101262

- Difficulty date: April 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 72,721 hours, 33,613 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING DOOR TOP FRAME INTERIOR SIDE GOUGED AFT SIDE OF DOOR OTBD OF INTERCOSTAL.  REMOVED DAMAGED AND REPAIRED, REF NON ROUTINE 154840.
